Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having asthma and BP. Taken esiflow 250, arbitel AM. Taking ayurvedic medicines. Now BP is normal. Should I stop medication?

I am 62 and have Asthma for the last 30yrs and BP(Systolic higher) for the last 10yrs my doctor have prescribed me Esiflow 250 and Arbitel AM but i was taking Arurvadic Medicine.recently i started taking Esiflow 250 also daily in the Morning,suprisengly i found my BP also come down to normal 140/76-80 should i stop taking Arbitel AM.I am a vegitarian 70 Kg 5ft 7 inch and daily spend about 1 hr on walking and yoga
Asked On : Tue, 3 Jul 2012
Answers:  5 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi rajeshkumar38.

Thanks for your question.

Esiflow donot reduces blood pressure but sometimes asthma increases blood pressure and as esiflow reduce the asthma it can indirectly reduce blood pressure.

Do you are taking arbitel-M.if the answer is yes then the blood pressure is now normal due to this medicine.But please donot stop any blood pressure medicine without the consent of your physician.

Best wishes
Answered: Tue, 3 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. basically hypertension,asthma are psychosomatic disorder and esiflow has indirectly made you feel that your blood pressure is normal (by reducing the sympathetic action) i.e. calming the sympathetic overactivity.
2. be sure, sudden stoppage of medication may result in rebound hypertension resulting in serious side/adverse effects, so don't stop unless told by your attending physician.
3. one doesn't know whether it was systemic action or additive action of the drugs prescribed (Ayurveda+Allopathy), so mixing two pathy will result in unnecessary drug interaction (if any) and this may cause a sense of false belief in you.
4. stopping or changing Arbitel AM rest on you Physician.
Answered: Tue, 26 Mar 2013
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Seema Saxena's  Response
Hello Rajesh
Welcome to Health Care Magic
Thanks for your query
You should continue your medicine
Consult an ayurvedic physician
I hope this will help you
Answered: Tue, 5 Mar 2013
I find this answer helpful
Homeopath Dr. Subhash Ponkiya's  Response
hello rajesh kumar,
welcome to HCM,
your normal BP is due to medicine and relief in asthma. higher systolic BP is mostly due to stress, exertion as also occur during asthma. as asthma decrease BP also came down to some extent. and arbitel AM also effect to BP. so do regular check BP and if it is normal or law regular then ask to your doctor to reduce or stop medicine.
have a better health
Answered: Tue, 3 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Nikul Patel's  Response
welcome to healthcare magic
as you have two problems 1. Blood pressure and 2, Asthma
you are taking medicines from two doctors.
So your problem is always solved by either the allopathy doctor or from ayurveda doctor where you are in touch.
No one can suggest you that it has to stop or not !!
because of it needed regular check up and time to time observation.
as per my experience you can surely make change over your body from alopathy medicines to ayurveda, but it has to perform step by step.

Have a Nice day !!

Dr. Nikul Patel
Ayurveda Consultant
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor